User menu

Periodic-solutions of 2nd-order Differential-equations With Superlinear Asymmetric Nonlinearities

Bibliographic reference Fabry, Christian ; Habets, Patrick. Periodic-solutions of 2nd-order Differential-equations With Superlinear Asymmetric Nonlinearities. In: Archiv der Mathematik, Vol. 60, no. 3, p. 266-276 (1993)
Permanent URL http://hdl.handle.net/2078.1/49805
  1. N. Dancer, On the Dirichlet problem for weakly nonlinear elliptic partial differential equations. Proc. Roy. Soc. Edinburgh Sect. A76, 283?300 (1977).
  2. D.De Figueiredo and B.Ruf, Communication at Equadiff 91. Barcelona 1991.
  3. T.Ding and F.Zanolin. Subharmonic solutions of second order nonlinear equations: a time-map approach. Preprint Udine University 1991.
  4. P. Drabek andS. Invernizzi, On the periodic boundary value problem for forced Duffing equation with jumping non-linearity. Nonlinear Anal.10, 643?650 (1986).
  5. C.Fabry, Periodic solutions of the equationx?+f(t, x)=0. S�minaire de Math�matique117, Louvain-la-Neuve 1987.
  6. L. Fernandes andF. Zanolin, Periodic solutions of a second order differential equation with one-sided growth restrictions on the restoring term. Arch. Math.51, 151?163 (1988).
  7. S.Fu?�k, Solvability of Nonlinear Equations and Boundary Value Problems. Holland 1980.
  8. P. Hartman, On boundary value problems for superlinear second order differential equations. J. Differential Equations26, 37?53 (1977).
  9. S. Invernizzi, A note on nonuniform nonresonance for jumping nonlinearities, Comment. Math. Univ. Carolin.27, 285?291 (1986).
  10. N. G.Lloyd, Degree Theory. Cambridge 1978.
  11. J.Mawhin, Compacit�, monotonie et convexit� dans l'�tude de probl�mes aux limites semilin�aires. S�m. Anal. Moderne19, Sherbrooke 1981.
  12. J. Mawhin andJ. R. Ward Jr, Periodic solutions of some Li�nard differential equations at resonance. Arch. Math.41, 337?351 (1983).
  13. L. C.Piccinini, G.Stampacchia and G.Vidossich, Ordinary Differential Equations inR n, Problems and Methods. Berlin-Heidelberg-New York 1984.
  14. R. Reissig, Periodic solutions of a second order differential equation including a one-sided restoring term. Arch. Math.33, 85?90 (1979).
  15. K. Schmitt, Periodic solutions of a forced nonlinear oscillator involving a one sided restoring force. Arch. Math.31, 70?73 (1978).